MathSciNet Relay Station
MathSciNet bibliographic data
MR292948 (45 #2029) 20H10 (10D05)
Hoare, A. Howard M.; Karrass, Abraham; Solitar, Donald Subgroups of infinite index in Fuchsian groups. Math. Z. 125 (1972), 59–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement